# SDR SWAA2021080298626

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CEILING LIGHT ROW 9 ABC INOP / [01] REMOVED AND REPLACED CEILING LIGHT ASSEMBLY AT ROW 9 ABC AND OPS CHECKED PER MM 33-22-00; [02] REMOVED AND REPLACED CABIN CEILING LIGHT ASSEMBLY AT 9 ABC AND OPS CHECKED PER MM 33-22-00; [03] 9 ABC AND OPS CHECKED PER MM 33-22-00
